Singularities and exotic spheres
Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki, no. 10 (1968), Talk no. 314, p. 13-32
@incollection{SB_1966-1968__10__13_0,
     author = {Hirzebruch, Friedrich Ernst Peter},
     title = {Singularities and exotic spheres},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1966/67 1967/68, expos\'es 313-346},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {10},
     year = {1968},
     note = {talk:314},
     pages = {13-32},
     zbl = {0213.47701},
     mrnumber = {1610436},
     language = {en},
     url = {http://www.numdam.org/item/SB_1966-1968__10__13_0}
}
Hirzebruch, Friedrich. Singularities and exotic spheres, in Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki, no. 10 (1968), Talk no. 314, pp. 13-32. http://www.numdam.org/item/SB_1966-1968__10__13_0/

[1] S. Borewicz und I. Šafarevič. - Zahlentheorie, Birkhäuser Verlag, Basel und Stuttgart 1966. | MR 195802 | Zbl 0134.27303

[2] G. Bredon - Transformation groups on spheres with two type of orbits, Topology 3 (1965), p. 103-113. | MR 205272 | Zbl 0125.40101

[3] G. Bredon - Examples of differentiable group actions, Topology 3 (1965), p. 115-122. | MR 205273 | Zbl 0125.40102

[4] E. Brieskorn - Examples of singular normal complex spaces which are topological manifolds, Proc. Nat. Acad. Sci. USA 55 (1966), p. 1395-1397. | MR 198497 | Zbl 0144.45001

[5] E. Brieskorn - Beispiele zur Differentialtopologie von Singularitäten, Inventiones mathematicae, 2 (1966), p. 1-14. | MR 206972 | Zbl 0145.17804

[6] F. Hirzebruch - The topology of normal singularities of an algebraic surface (d'après un article de D. Mumford), Séminaire Bourbaki 15ème année, 1962/63, n° 250. | Numdam | Zbl 0126.16903

[7] F. Hirzebruch - 0(n)-Mannigfaltigkeiten... in Vorbereitung.

[8] W. Hsiang und W.-Y. Hsiang - Some results on differentiable actions, Bull. Amer. Math. Soc. 72 (1966), p. 134-138. | MR 187248 | Zbl 0132.19802

[9] K. Jänich - Differenzierbare Mannigfaltigkeiten mit Rand als Orbiträume differenzierbarer G-Mannigfaltigkeiten ohne Rand, to appear in Topology. | MR 202157 | Zbl 0153.53703

[10] J. Milnor - Construction of universal bundles II, Annals of Math. 63 (1956), p. 430-436. | MR 77932 | Zbl 0071.17401

[11] J. Milnor - On isolated singularities of hypersurfaces, mimeographed Princeton 1966.

[12] D. Mumford - The topology of normal singularities of an algebraic surface and a criterion for simplicity, Paris, Presses universitaires de France, 1961 (Institut des Hautes Études Scientifiques, Publications mathématiques, 9). | Numdam | MR 153682 | Zbl 0108.16801

[13] K. Murasugi - On a certain numerical invariant of link types, Trans. Americ. Math. Soc. 117 (1965), p. 387-422. | MR 171275 | Zbl 0137.17903

[14] F. Pham - Formules de Picard-Lefschetz généralisées et ramification des intégrales, Bull. Soc. math. France 93 (1965), p. 333-367. | Numdam | MR 195868 | Zbl 0192.29701

[15] R. Robertello - An invariant of knot cobordism, Comm. Pure Appl. Math. 18 (1965), p. 543-555. | MR 182965 | Zbl 0151.32501

[16] H. Seifert - Über das Geschlecht von Knoten, Math. Annalen 110 (1934), p. 571-592. | Zbl 0010.13303

[17] H.F. Trotter - Homology of group systems with applications to knot theory, Annals of Math. 76 (1962), p. 464-498. | MR 143201 | Zbl 0108.18302